Volume 3, Issue 2 (7-2015)                   J. Pediatr. Rev 2015, 3(2): 48-52 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Zamanfar D, Shokri E, Shadani S, Shahmohammadi S. Allgrove’s Syndrome: Two Case Reports and Review of Literature . J. Pediatr. Rev. 2015; 3 (2) :48-52
URL: http://jpr.mazums.ac.ir/article-1-111-en.html
Abstract:   (2305 Views)
Full-Text [PDF 68 kb]   (1139 Downloads)    
Type of Study: Case & Review |
Received: 2015/06/2 | Accepted: 2015/06/25 | Published: 2018/01/24

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2021 CC BY-NC 4.0 | Journal of Pediatrics Review

Designed & Developed by : Yektaweb